# SDR IXXA06SMN047S

- Difficulty date: January 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1400
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EXT FUS D  BELLY DOOR UPPER CORNER CRACKED ½  STA 1400.000 L.26.  PERFORMED REPAIR IAW AD 2004-06-06, DOUG DWG SR 08530019, DWG 5750776, SB DC-8 53-078, DC-8 SRM 53-2-0.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D. TRIMMED OUT DAMAGED AREA IAW DC-8 SRM 53-2-0 FIG 21, DC-8 SRM 53-2-0 FIG 21 TR NR 53-140 DATE JANUARY 23, 2002.  FAB`D REPAIR DOUBLER, REPAIR DOUBLER, FILLER IAW DC8 SRM 53-2-0 FIG 21, DC-8 SRM 53-2-0 FIG 21. TR NR 53-188 DATE 09-20-03, DC-8 SRM 53-4-1, DC-8 SRM 51-9-0. CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRMS.
